# SDR 99ZZZX4521

- Difficulty date: October 20, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N2009Y
- Make and model: Beech 76
- Aircraft serial: ME74
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Cylinder
- Part number: 1053840023
- Condition: Failed
- Location: Mlg
- Part time: 3,771 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE MAIN LANDING GEAR RETRACT CYLINDER PISTON ROD HAS EXTERNAL THREADS TO ACCEPT A ROD END.  THE PISTON ROD FAILED AT THE THREADS.  RECOMMEND THE THREADED PORTION OF THE PISTON ROD BE CLEANED AND INSPECTED AT REGULAR INTERVALS.
